# SDR 02FDEA00622

- Difficulty date: September 4, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 38,313 hours, 23,696 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 656021127
- Part serial: R00507
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED ON TAKEOFF AFTER GEAR RETRACTION.  CYCLED GEAR PER QRH.  ALL GEAR EXTENDED NORMALLY, BUT LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER RETRACTION.  FLIGHT CONTINUED PER QRH WITH GEAR HANDLE IN THE UP POSITION.  PERFORMED NORMAL GEAR RETRACTION FOR LANDING GEAR INDICATING AND WARNING SYSTEM PER 727-200 MM 32-61-001-5 COULD NOT DUPLICATE THE PROBLEM.  REMOVED AND INSTALLED THE LANDING GEAR ELECTRICAL/ELECTRONIC MODULE PER 727-200 MM 32-09-121-4.  OPS CHECKED SAME PER 727-200 MM 32-09-121-5 AND 32-61-001-5, NO DEFECTS NOTED.  OK FOR SERVICE.
